Top answers from doctors based on your search:
Disclaimer

can taking a vitamin e capsule cause bloating

A 51-year-old male asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
Get a smarter Dr: Vit E does not cause edema. It does NOTHING for hair. It is a complete waste of money.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 61-year-old female asked:
Dr. Milton Alvis, jr
40 years experience Preventive Medicine
Shift ExternalFocus: Far more likely: internal issues are the "cause". Marketing routinely promotes helplessness only eased by taking products; Backwards of Real ... Read More
A 42-year-old female asked:
Dr. Lois Freisleben-Cook
40 years experience Pediatrics
Yes but: Nutrition in thalassemia is a complex area requiring the involvement of a team or professionals experienced in managing this condition with exquisite ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Jon Fishburn
29 years experience Ophthalmology
Possibly vit. e: Vitamin a is usually well tolerated. Vitamin e may cause gas(flatulence), and if you by chance are taking fish oil, this may cause the same as vitamin ... Read More
1
1 thank
A 34-year-old member asked:
Dr. Su Fairchild
23 years experience Integrative Medicine
Depends: Vitamin has 8 subtypes. Studies done showing increased risk of prostate cancer used only one (alpha). Each subtype does different things, and vit e is ... Read More
A female asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Vitamin E is a: good nutrient for skin health. If your word "fairness" means will it lighten the skin, the answer is no. Be neat, clean, and treat others as you wis ... Read More
A 37-year-old female asked:
Dr. Jeff McFadden
23 years experience Family Medicine
Yes.: Vitamin E (tocopherol) is a fat-soluable nutrient and antioxidant. It is naturally oily which is what makes it fat-soluable. Thus, yes Vit E oil can ... Read More
1
1 thank
A 44-year-old member asked:
Dr. William Banks Hinshaw
42 years experience Obstetrics and Gynecology
Possibly: Increased bruising and bleeding into the digestive tract are uncommon side effects of vitamin e. An ancillary question might be: why should I take vi ... Read More
A 44-year-old member asked:
Dr. Pamela Pappas
41 years experience Psychiatry
No, not usually: Vitamin e is is a fat-soluble vitamin and does not usually cause constipation. Minerals like iron sulfate which many people take, can cause constipat ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Stanley Katz
46 years experience Dermatology
Don't think so.: in my opinion, vit e in specific topical formulations, might be helpful vs aging, but doesn't really whiten the skin.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month